# SDR UIEA2014020200043

- Difficulty date: February 2, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 73,582 hours, 15,496 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 79275515
- Part serial: TLS06126
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN CRUISE LT & RT DUCT PRESS SPLIT, LT 25 & RT 35.  REPLACED LT ENG PRV CONTROLLER IAW AMM 36-11-19, LEAK CHECKED & OPERATIONS CHECKED GOOD, NO LEAKS NOTED.
